Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


why??
Feb 2, 2003

i was dianosed in october viral load 280k cd4/44 and was put on kaletra /combivir/viread on november3rd as of this month my viral load is now 2k and cd4 129 the problem is that even though i have been on my meds for 3 months i still experience horrible naseau and sometimes vomiting why is this still occuring?? it only happens in the evenings only any suggestings or advice would be greatly appericiated if i could get rid of the symptoms described i would be great!!i,m also taking bactrum and it does cause some discomfort in the stomach..help!!!

Response from Dr. Henry

Nausea and other GI side effects are common with the regimen you are on. I like that particular regimen for its potency and ability to avoid major resistancve problems. Nausea after several months is seen in a minority of patients but is not uncommon. Once your viral load is below the detection limit your regimen can often be alterred to make it simpler and better tolerated. If the nausea is a huge issue for you and interferes with your ability to religiously take the meds then a switch of drugs sooner is in order. Taking the meds with meals and some meds (Compazine, Reglan, Marinol) are often helpful. KH



Previous
Enlarged Optic Nerves connected with HIV+
Next
Testosterone side effects?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement